# SDR MASA200602119

- Difficulty date: August 17, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 719 hours, 5,456 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PL22300LH00
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2931 BUR CAPTAIN REPORTED A SECTION OF PHOTOILLUMINESCENT FLOOR PROXIMITY EMERGENCY ESCAPE PATH MISSING NEAR ROW 15. MX R2 STRIP.
